MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MEDIUM STRAIGHT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO MEDIUM STRAIGHT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5100120450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer representative reported that the device overheated during testing prior to a procedure at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device results.

Brand Name
MEDIUM STRAIGHT ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9907831
Report Number0001811755-2020-00845
Device Sequence Number690277
Product Code ERL
UDI-Device Identifier04546540369956
UDI-Public04546540369956
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100120450
Device Catalogue Number5100120450
Device Lot Number16127
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1